# SDR UHLA2013061300240

- Difficulty date: June 13, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 22,938 hours, 13,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON FRAME 84 OTBD SEAT TRACK.  DRILLED OUT CORROSION AND INSTALLED FASTENERS.
